Translator Disclaimer
2007 The dualizing spectrum II
John R Klein
Algebr. Geom. Topol. 7(1): 109-133 (2007). DOI: 10.2140/agt.2007.7.109

Abstract

To an inclusion HG of topological groups, we associate a spectrum DHG which coincides with the dualizing spectrum DG of Klein [Math. Ann. 319 (2001) 421-456] when H=G. We also introduce a fibered spectrum analogue.

The main application is to give a purely homotopy theoretic construction of Poincaré embeddings in stable codimension.

Citation

Download Citation

John R Klein. "The dualizing spectrum II." Algebr. Geom. Topol. 7 (1) 109 - 133, 2007. https://doi.org/10.2140/agt.2007.7.109

Information

Received: 30 September 2006; Accepted: 5 January 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1132.57019
MathSciNet: MR2289806
Digital Object Identifier: 10.2140/agt.2007.7.109

Subjects:
Primary: 55P91
Secondary: 57P10

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.7 • No. 1 • 2007
MSP
Back to Top